# SDR DALA2016071605464

- Difficulty date: July 15, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 73,096 hours, 32,735 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Worn
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON TRAILING EDGE SLAT 3 ON LT WING.  PERFORMED PERMANENT REPAIR ON TRAILING EDGE SLAT NR 3 ON LT WING AS PER ERA 547921-14 REV 0,1 AND ERA 547921-14 REV ORIGINAL.
